# SDR P2EA97010

- Difficulty date: December 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, TWO 3 INCH CRACKS IN SKIN AT 727 PLUS 6 AND 727 PLUS 16, FOUND DURING VISUAL INSPECTION.  FABRICATED AND INSTALLED DOUBLERS PER SRM 53-30-3.  (M)
